MAUDE Adverse Event Report: STRYKER CORPORATION CORE; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER CORPORATION CORE; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Model Number 5400050001
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
We hooked the cassette up as normal it would not irrigate properly so we took this cartridge out and put in a different cartridge and it worked perfectly, we did nothing different to the machine or the cartridge so we feel this is a defective cartridge.

Brand Name
CORE
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER CORPORATION
5900 optical ct
san jose CA 95138
MDR Report Key10520755
Report Number10520755
Device Sequence Number16949348
Product Code ERL
UDI-Device Identifier04546540427298
UDI-Public(01)04546540427298(17)241001(10)19296022
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2020
Report Date (Section F) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5400050001
Device Catalogue Number5400-050-001
Device Lot Number19296022
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/11/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/20/2020